# SDR 20001214SH022

- Difficulty date: November 1, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N36TU
- Make and model: Beech B36TC
- Aircraft serial: EA273
- Engine: Cont TSIO520UB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Grooved
- Location: Nr 1 Cylinder
- Part time: 264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LOW COMPRESSION READING, CYLINDER WAS BORESECOPED.  EXTREME OVERHEATING OF EXHAUST VALVE WAS NOTED.  WEAR GROOVE WAS CUT INTO VALVE FACE BY SEAT.  REMOVED CYLINDER.  UPON INSPECTION, UNUSUAL WEAR WAS DUE TO MISALIGNMENT OF VALVE GUIDE OR VALVE SEAT.  CYLINDER SENT FOR INSP.  LOWER END OF GUIDE WAS BELL MOUNTED.  VALVE SEAT CHECKED WITH MASTER SEAT GAUGE AND FOUND TO SHOW HEAVIER CONTACT ON OTBD SIDE, LESS ON INBD SIDE.  CAUSE NOT OFFICIALLY DETERMINED.  SUBMITTER BELIEVED CAUSE ORIGINATED DURING MFG.  PART CAME FROM FACTORY MISALIGNED.  (X)
